MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H COLLARED FEMORAL STEMS; AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 3

MEDACTA INTERNATIONAL SA AMISTEM H COLLARED FEMORAL STEMS; AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 3
Model Number 01.18.243
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Implant Pain (4561); Radiolucent Lines (4848)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 october 2024.Lot 170054: (b)(6) items manufactured and released on 20-apr-2017.Expiration date: 2022-04-03.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: 6 years after primary cementless tha, a progressive loosening of the stem is reported and revision is undertaken.The stem looks slightly undersized from the postoperative image: the varus position probably misled the surgeon, but it is possible that good fixation was never achieved for lack of stability.No further comment can be offered with the information at hand.Conclusions: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Revision surgery for pain and the surgeon noticed radiolucency around stem component.At about 6 years and 4 months post primary the surgeon revised all components and the surgery was completed successfully.

Brand Name
AMISTEM H COLLARED FEMORAL STEMS
Common Device Name
AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20786671
Report Number3005180920-2024-00961
Device Sequence Number15424525
Product Code LZO
UDI-Device Identifier07630030804687
UDI-Public07630030804687
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2022
Device Model Number01.18.243
Device Lot Number170054
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale